Please use this identifier to cite or link to this item: http://hdl.handle.net/11189/3299
Title: On solutions of nonlinear heat diffusion model for thermal energy storage problem
Authors: Makinde, Oluwole D
Moitsheki, J.
Keywords: Unsteady heat diffusion;Thermal energy storage;Group method;Decomposition method;Nonlinear problem
Issue Date: 2010
Publisher: Academic Journals
Source: Makinde, O.D. & Moitsheki, J. On solutions of nonlinear heat diffusion model for thermal energy storage problem. International Journal of the Physical Sciences, 5(3): 246-250
Abstract: An analysis is performed for an unsteady nonlinear heat diffusion problems modeling thermal energy storage in a medium with power law temperature-dependent heat capacity, thermal conductivity and heat source term and subjected to a convective heat transfer to the surrounding environment at the boundary through a variable heat transfer coefficient. Lie group theory is applied to determine symmetry reductions of the governing nonlinear partial differential equation (PDE) with the boundary conditions. The resulting nonlinear ordinary differential equation (ODE) with appropriate corresponding boundary conditions is solved using Adomian decomposition method (ADM) coupled with Padé approximation technique. The effects of material parameters on the thermal decay in the system are shown graphically and discussed quantitatively.
URI: http://hdl.handle.net/11189/3299
ISSN: 1992-1950
Rights: http://creativecommons.org/licenses/by-nc-sa/3.0/za/
Appears in Collections:Eng - Journal articles (not DHET subsidised)

Files in This Item:
File Description SizeFormat 
Makinde_Solutions_2010.pdfArticle176.04 kBAdobe PDFView/Open
Show full item record

Page view(s)

17
Last Week
0
Last month
0
checked on Oct 22, 2018

Download(s)

11
checked on Oct 22, 2018

Google ScholarTM

Check


Items in Digital Knowledge are protected by copyright, with all rights reserved, unless otherwise indicated.